MathSciNet Relay Station
MathSciNet bibliographic data
MR1702600 46E35 (22E25 26D10 41A10)
Liu, Yongping; Lu, Guozhen; Wheeden, Richard L. Representation formulas and Sobolev spaces of high order on stratified groups and generalizations to metric spaces. Math. Sci. Res. Hot-Line 3 (1999), no. 7, 35–59.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement